Call : 7527038383|2|1 SMS DRBEST at 53456 | Call us Monday - Saturday : 9:00 am - 6:30 pm | whatsapp_logo +91 7527038383
CEKNAC PLUS

CEKNAC PLUS

CEKNAC PLUS

35.00

Pack: Strip of 10 tablets.
Composition : Aceclofenac 100 MG  +  Paracetamol  325 MG Tablets

Category:

Each tablet contains Aceclofenac 100 mg and Paracetamol 325 mg

Description:
Aceclofenac is a potent nonsteroidal anti-inflammatory drug (NSAID) with the marked anti-inflammatory (reduce inflammation) and analgesic (painkilling) property. It is an analogue of Diclofenac and widely preferred for the treatment of pain and inflammation associated with osteoarthritis and rheumatoid arthritis.
Paracetamol is an analgesic and antipyretic drug. It is a commonly taken analgesic medicine worldwide.

Mechanism of action:
Paracetamol: Paracetamol has an analgesic (pain killer) and antipyretic (reduce fever) property. It produces analgesia by blocking chemical messengers in the brain that causes pain and show antipyretic activity by acting on the hypothalamus (a gland present in the brain and is responsible for regulating the body temperature).

Aceclofenac: Aceclofenac mainly works by inhibiting cyclooxygenase enzymes both (COX-1 and COX-2) which promote the secretion of prostaglandins. Prostaglandins are the chemical substances released by the body and promotes inflammation, pain (mild to moderate) and fever.

Side effects related to Aceclofenac & Paracetamol tablets:
Some common side effects are abdominal pain, diarrhoea, vomiting, nausea, constipation, insomnia, drowsiness and skin rashes.
Some severe side effects are gastrointestinal bleeding or ulceration, liver damage, abnormal kidney function, angioedema (severe allergic reaction) and prolonged bleeding after an injury.
The severe side effects related to aceclofenac and paracetamol tablets are dependent on dose and duration of therapy (on long term use).

Dosage: As per the prescription of a registered medical practitioner.

S. No. COMPETITIOR COMPANY MRP / Tab
1 Acenac- P Medley 39/10
2 Dolokind Plus Mankind 25.80/10
3 Ibugesic -AP Cipla 47/10

There are no reviews yet.

Be the first to review “CEKNAC PLUS”

Your email address will not be published. Required fields are marked *

WhatsApp Get in Touch